# SDR HALA2016061900244

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 14,416 hours, 2,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AIR PACK REGULATOR 2 FAULT.  T/S IAW TSM 21-53-00-810-850A.  RESET PACK TEMP CONTROLS.  NO FAULTS.  OK FOR SERVICE.
